The optimality of a monetary union without a fiscal union

R.M.W.J. Beetsma, A.L. Bovenberg

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)179-204
Number of pages25
JournalJournal of Money, Credit and Banking
Volume33
Issue number2
Publication statusPublished - 2001

Cite this

@article{28cdb4679fa5423dbdbf1f116621493f,
title = "The optimality of a monetary union without a fiscal union",
author = "R.M.W.J. Beetsma and A.L. Bovenberg",
note = "DP9881 Pagination: 25",
year = "2001",
language = "English",
volume = "33",
pages = "179--204",
journal = "Journal of Money, Credit and Banking",
issn = "0022-2879",
publisher = "Wiley-Blackwell",
number = "2",

}

The optimality of a monetary union without a fiscal union. / Beetsma, R.M.W.J.; Bovenberg, A.L.

In: Journal of Money, Credit and Banking, Vol. 33, No. 2, 2001, p. 179-204.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - The optimality of a monetary union without a fiscal union

AU - Beetsma, R.M.W.J.

AU - Bovenberg, A.L.

N1 - DP9881 Pagination: 25

PY - 2001

Y1 - 2001

M3 - Article

VL - 33

SP - 179

EP - 204

JO - Journal of Money, Credit and Banking

JF - Journal of Money, Credit and Banking

SN - 0022-2879

IS - 2

ER -